Alert archive / Texas / Flash Flood Watches in 2021
Flash Flood Watch 6, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood watch at Aug 17, 2021, 7:48 PM CDT for 29 counties in Texas. It took effect at Aug 18, 2021, 3:00 AM CDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Aug 17, 2021, 7:48 PM CDT (00:48 UTC)
- In effect from
- Aug 18, 2021, 3:00 AM CDT
- Expired
- Aug 18, 2021, 10:00 PM CDT
- In force
- 19 hr
- Issued by
- NWS Fort Worth, TX
- Flood severity
- None
All 29 counties
Collin County, TX, Comanche County, TX, Cooke County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Fannin County, TX, Grayson County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 40 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.8 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 252 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 719 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
720 WGUS64 KFWD 180048 FFAFWD URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Fort Worth TX 748 PM CDT Tue Aug 17 2021 TXZ091>094-100>105-115>120-181000- /O.NEW.KFWD.FF.A.0006.210818T0800Z-210818T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Montague-Cooke-Grayson-Fannin-Young-Jack-Wise-Denton-Collin-Hunt- Stephens-Palo Pinto-Parker-Tarrant-Dallas-Rockwall- Including the cities of Denton, Sherman, Bonham, Arlington, Gainesville, Greenville, Dallas, Breckenridge, Denison, Bowie, Lewisville, Carrollton, Plano, Flower Mound, Decatur, Rockwall, Commerce, Bridgeport, Briar, Mineral Wells, Olney, Heath, Weatherford, Nocona, Fort Worth, Jacksboro, Frisco, Allen, Graham, and McKinney 748 PM CDT Tue Aug 17 2021 ...FLASH FLOOD WATCH IN EFFECT FROM 3 AM CDT WEDNESDAY THROUGH WEDNESDAY AFTERNOON... The National Weather Service in Fort Worth has issued a * Flash Flood Watch for a portion of north central Texas, including the following areas, Collin, Cooke, Dallas, Denton, Fannin, Grayson, Hunt, Jack, Montague, Palo Pinto, Parker, Rockwall, Stephens, Tarrant, Wise and Young. * From 3 AM CDT Wednesday through Wednesday afternoon. * Additional rainfall totals of 2 to 4 inches, with isolated higher amounts, are possible in areas that have already received significant rains. * Flooding may occur in urban and poor drainage areas. Heavy rainfall may also cause flooding of creeks, streams, and rivers, especially northwest of the Metroplex where significant rain has already fallen. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to Flash Flooding. Flash Flooding is a very dangerous situation. You should monitor latest forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Dunn
3 follow-up statements
646 WGUS64 KFWD 180738 FFAFWD URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Fort Worth TX 238 AM CDT Wed Aug 18 2021 TXZ095-106-107-121>123-181800- /O.EXA.KFWD.FF.A.0006.210818T0800Z-210818T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lamar-Delta-Hopkins-Kaufman-Van Zandt-Rains- Including the cities of Edgewood, Kaufman, Cooper, Emory, Paris, Van, Forney, Canton, Sulphur Springs, Point, Grand Saline, Terrell, East Tawakoni, and Wills Point 238 AM CDT Wed Aug 18 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... The National Weather Service in Fort Worth has expanded the * Flash Flood Watch to include portions of north central Texas and northeast Texas, including the following areas, in north central Texas, Kaufman. In northeast Texas, Delta, Hopkins, Lamar, Rains and Van Zandt. * Through this afternoon. * Additional rainfall totals of 2 to 4 inches, with isolated higher amounts, are possible in areas that have already received significant rains. * Flooding may occur in urban and poor drainage areas. Heavy rainfall may also cause flooding of creeks, streams, and rivers, especially where significant rain has already fallen. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to Flash Flooding. Flash Flooding is a very dangerous situation. You should monitor latest forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ TXZ091>094-100>105-115>120-181800- /O.CON.KFWD.FF.A.0006.210818T0800Z-210818T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Montague-Cooke-Grayson-Fannin-Young-Jack-Wise-Denton-Collin-Hunt- Stephens-Palo Pinto-Parker-Tarrant-Dallas-Rockwall- Including the cities of Denton, Sherman, Bonham, Arlington, Gainesville, Greenville, Dallas, Breckenridge, Denison, Bowie, Lewisville, Carrollton, Plano, Flower Mound, Decatur, Rockwall, Commerce, Bridgeport, Briar, Mineral Wells, Olney, Heath, Weatherford, Nocona, Fort Worth, Jacksboro, Frisco, Allen, Graham, and McKinney 238 AM CDT Wed Aug 18 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... The Flash Flood Watch continues for * A portion of north central Texas, including the following areas, Collin, Cooke, Dallas, Denton, Fannin, Grayson, Hunt, Jack, Montague, Palo Pinto, Parker, Rockwall, Stephens, Tarrant, Wise and Young. * Through this afternoon. * Additional rainfall totals of 2 to 4 inches, with isolated higher amounts, are possible in areas that have already received significant rains. * Flooding may occur in urban and poor drainage areas. Heavy rainfall may also cause flooding of creeks, streams, and rivers, especially where significant rain has already fallen. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to Flash Flooding. Flash Flooding is a very dangerous situation. You should monitor latest forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Bonnette
234 WGUS64 KFWD 181419 FFAFWD URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Fort Worth TX 919 AM CDT Wed Aug 18 2021 TXZ129>134-141-190300- /O.EXB.KFWD.FF.A.0006.000000T0000Z-210819T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Eastland-Erath-Hood-Somervell-Johnson-Ellis-Comanche- Including the cities of Comanche, De Leon, Eastland, Burleson, Ranger, Granbury, Oak Trail Shores, Dublin, Glen Rose, Cisco, Gorman, Midlothian, Stephenville, Cleburne, Ennis, and Waxahachie 919 AM CDT Wed Aug 18 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... The National Weather Service in Fort Worth has expanded the * Flash Flood Watch to include a portion of north central Texas, including the following areas, Comanche, Eastland, Ellis, Erath, Hood, Johnson and Somervell. * Through this evening. * 1 To 2 inches of rain have already fallen with an additional 1 to 3 inches of rain likely today. Locally higher amounts in excess of 4 inches will be possible. * Flooding may occur in urban and poor drainage areas. Heavy rainfall may also cause flooding of creeks, streams, and rivers. Excessive runoff may result in flooding of rivers, creeks, streams, and other low-lying and flood-prone locations. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to Flash Flooding. Flash Flooding is a very dangerous situation. You should monitor latest forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ TXZ091>095-100>107-115>123-190300- /O.EXT.KFWD.FF.A.0006.000000T0000Z-210819T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains- Including the cities of Denton, Sherman, Cooper, Bonham, Paris, Arlington, Gainesville, Greenville, Canton, Dallas, Breckenridge, Van, Denison, Wills Point, Edgewood, Kaufman, Bowie, Forney, Lewisville, Carrollton, Plano, Flower Mound, East Tawakoni, Decatur, Rockwall, Commerce, Bridgeport, Briar, Mineral Wells, Grand Saline, Terrell, Olney, Heath, Emory, Point, Weatherford, Nocona, Fort Worth, Jacksboro, Sulphur Springs, Frisco, Allen, Graham, and McKinney 919 AM CDT Wed Aug 18 2021 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS EVENING... The Flash Flood Watch is now in effect for * Portions of north central Texas and northeast Texas, including the following areas, in north central Texas, Collin, Cooke, Dallas, Denton, Fannin, Grayson, Hunt, Jack, Kaufman, Montague, Palo Pinto, Parker, Rockwall, Stephens, Tarrant, Wise and Young. In northeast Texas, Delta, Hopkins, Lamar, Rains and Van Zandt. * Through this evening. * 2 To 4 inches of rain have already fallen with another 2 to 4 inches of rain likely today. Locally higher amounts in excess of 6 inches will be possible in some locations. * Flooding may occur in urban and poor drainage areas. Heavy rainfall may also cause flooding of creeks, streams, and rivers. Flooding may occur in poor drainage and urban areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to Flash Flooding. Flash Flooding is a very dangerous situation. You should monitor latest forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Godwin
964 WGUS64 KFWD 190245 FFAFWD URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Fort Worth TX 945 PM CDT Wed Aug 18 2021 TXZ091>095-100>107-115>123-129>134-141-190345- /O.EXP.KFWD.FF.A.0006.000000T0000Z-210819T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Comanche- Including the cities of Denton, Sherman, Cooper, Bonham, Paris, Arlington, Granbury, Gainesville, Greenville, Canton, Dallas, Breckenridge, Stephenville, Van, Cleburne, Denison, Wills Point, Edgewood, Kaufman, Bowie, Forney, Glen Rose, Ranger, Lewisville, Carrollton, Midlothian, Plano, Flower Mound, East Tawakoni, Decatur, Rockwall, Commerce, De Leon, Eastland, Waxahachie, Bridgeport, Dublin, Briar, Mineral Wells, Grand Saline, Oak Trail Shores, Burleson, Terrell, Olney, Heath, Ennis, Comanche, Emory, Cisco, Point, Weatherford, Nocona, Fort Worth, Jacksboro, Sulphur Springs, Gorman, Frisco, Allen, Graham, and McKinney 945 PM CDT Wed Aug 18 2021 ...FLASH FLOOD WATCH WILL EXPIRE AT 10 PM CDT THIS EVENING... The Flash Flood Watch for portions of north central Texas and northeast Texas, including the following areas, in north central Texas, Collin, Comanche, Cooke, Dallas, Denton, Eastland, Ellis, Erath, Fannin, Grayson, Hood, Hunt, Jack, Johnson, Kaufman, Montague, Palo Pinto, Parker, Rockwall, Somervell, Stephens, Tarrant, Wise and Young. In northeast Texas, Delta, Hopkins, Lamar, Rains and Van Zandt will expire at 10 PM CDT this evening. New flooding is no longer expected to pose a threat. However, earlier rainfall may continue to run off and cause flooding of streams and creeks as well as other low lying and poor drainage areas. Please continue to heed remaining road closures. $$ Barnes
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood watch went out at Aug 17, 3:01 PM CDT, 4 hours 47 minutes earlier.
Area forecast discussion, Aug 17, 3:01 PM CDT, 4 hours 47 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 301 PM CDT Tue Aug 17 2021 ...New Long Term... .SHORT TERM... /Issued 153 PM CDT Tue Aug 17 2021/ /Through Wednesday/ Widespread convection is ongoing across northern and western portions of the FWD CWA this afternoon. This convection is occurring ahead of a mid-level shortwave trough which is moving across the Southern Plains presently as seen on GOES-E water vapor channel imagery. An outflow boundary at the surface leftover from overnight convection is acting as a focus across North TX. The 12Z FWD RAOB indicated PWAT values near 1.80", nearly moist adiabatic mid-level lapse rates, and a warm cloud depth of more than 14,000 ft. This profile will support warm rain processes and therefore make any thunderstorms capable of producing very heavy rainfall rates. Indeed, some flooding has already been reported across parts of Wise County with over 3.50" of rain reported in Bridgeport over the last three hours. A Flash Flood Watch was considered, but given the expected spotty nature of the heaviest rains, opted not to issue a watch at this time. A more widespread threat is typically warranted before issuing a Flash Flood Watch. As detailed above however, some isolated instances of flash flooding will be possible, particularly as the convection moves east into urban areas more prone to flooding. The strong synoptic-scale ascent will maintain at least low-end shower/thunderstorm chances overnight with the greatest chances expected over Central TX near the nose of a burgeoning low-level jet. Convection will become more widespread towards daybreak and into Wednesday morning as another mid-level shortwave trough overspreads the region. Once again, heavy rainfall and flash flooding will be the primary hazard. Godwin && .LONG TERM... /NEW/ /Wednesday night through Tuesday/ Humid and somewhat unsettled weather will remain in place across North and Central Texas Wednesday night through the end of the week as an upper trough moves slowly from the Rockies to the Central Plains. Although the best large scale forcing for ascent will reside north of the region, there will be enough lift and moisture to produce scattered showers and thunderstorms, especially Thursday. Of course, the best chances will come during the heat of the day when the atmosphere is the most unstable. The primary threat from any of these storms will continue to be heavy rainfall due to precipitable water values above 2 inches and relatively light steering winds. Although temperatures will not be excessively hot for mid August (Highs in the upper 80s to lower 90s), the humidity will be quite high with dew points remaining in the 70s. This will keep afternoon heat index values both Thursday and Friday very near 100. High pressure will begin to build back over the Lower Mississippi Valley and the Southern Plains on the weekend, increasing large scale subsidence across the region. Building heights and more abundant sunshine will yield warmer temperatures with highs Saturday through Tuesday generally in the middle 90s. Since low level moisture will remain quite high (dew points in the 70s), heat index values will reach or slightly exceed 100 each afternoon. A few locations may approach Heat Advisory Criteria early next week. Looking ahead, it does appear that the ridge axis will shift westward through next week with some possible rain chances returning to North and Central Texas for the last weekend of August. 79 && .AVIATION... /Issued 153 PM CDT Tue Aug 17 2021/ /18Z TAFs/ Widespread SHRA/TSRA occurring across much of North TX will overspread the D10 TRACON during the next couple of hours. Expecting major impacts at all terminals through at least 00Z. Any TSRA that move over airfields will be capable of producing wind gusts to 30 KT, frequent CG, and +RA reducing vsby to AOB 4SM at times. Convection may diminish somewhat overnight, but expecting at least isolated to scattered coverage through the night, with the higher coverage anticipated across Central TX. SHRA/TSRA will redevelop towards 12Z with CIGs falling to MVFR. Brief IFR CIGs may be possible as well, though confidence is low in this scenario. Regardless, TSRA will be the primary concern during the period 12Z Wed to 00Z Thu. Godwin && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 75 88 76 92 77 / 70 60 40 50 10 Waco 75 90 77 94 77 / 70 60 30 30 5 Paris 72 84 74 87 75 / 70 70 40 70 10 Denton 73 88 75 92 76 / 70 60 40 60 10 McKinney 73 87 75 90 76 / 70 60 40 60 10 Dallas 75 88 78 91 78 / 70 60 40 50 5 Terrell 73 87 75 89 76 / 70 60 30 50 5 Corsicana 74 89 77 92 77 / 70 60 30 40 5 Temple 74 90 75 93 76 / 60 60 30 20 5 Mineral Wells 70 86 74 90 73 / 60 70 40 50 10 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Aug 17, 6:11 PM CDT, 1 hour 37 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 611 PM CDT Tue Aug 17 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181130- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 611 PM CDT Tue Aug 17 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. Scattered showers and thunderstorms will continue into the late evening hours mainly east of I-35 with additional shower and storm development expected overnight. Heavy rainfall and lightning will be the main threats with these storms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Scattered thunderstorms are expected across the region through Thursday evening with isolated storms possible Friday. Gusty winds, frequent lightning, and heavy rain with localized flooding will be the primary hazards. Hot, humid, and rain-free weather is expected this weekend through early next week. Afternoon heat index values will approach 105, mainly across the eastern portions of North and Central Texas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 17, 5:14 PM CDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
514 PM CDT Tue Aug 17 2021
TXZ134-146-172245-
Ellis TX-Navarro TX-
514 PM CDT Tue Aug 17 2021
...A strong thunderstorm will impact portions of Ellis and
northwestern Navarro Counties through 545 PM CDT...
At 512 PM CDT, Doppler radar was tracking a strong thunderstorm near
Italy, or 11 miles south of Waxahachie, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Waxahachie, Ennis, Ferris, Palmer, Italy, Blooming Grove, Bardwell,
Alma, Rice, Garrett, Milford, Frost and Emhouse.
This includes the following highways...
Interstate 35E between mile markers 380 and 398.
Interstate 45 between mile markers 237 and 264.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3212 9656 3207 9689 3207 9692 3222 9701
3247 9678 3255 9659 3255 9653 3253 9651
3245 9650 3241 9644 3235 9645 3233 9643
3233 9639 3230 9633 3230 9630 3228 9628
TIME...MOT...LOC 2212Z 221DEG 19KT 3225 9681
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
StalleySpecial weather statement, Aug 17, 6:30 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
630 PM CDT Tue Aug 17 2021
TXZ122-180015-
Van Zandt TX-
630 PM CDT Tue Aug 17 2021
...A strong thunderstorm will impact portions of southern Van Zandt
County through 715 PM CDT...
At 629 PM CDT, Doppler radar was tracking a strong thunderstorm near
Canton, moving east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Canton, Grand Saline, Van and Edom.
This includes Interstate 20 between mile markers 521 and 542.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3235 9556 3236 9595 3259 9599 3271 9561
3268 9559 3248 9560 3242 9552 3242 9551
3239 9550 3237 9547 3237 9546 3236 9545
TIME...MOT...LOC 2329Z 248DEG 19KT 3247 9580
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
StalleyThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 3:16 AM CDT | Areal Flood Advisory | FWD | Kaufman | 104 min |
| Aug 18, 4:08 AM CDT | Areal Flood Advisory | FWD | Henderson, Van Zandt | 112 min |
| Aug 18, 6:40 AM CDT | Areal Flood Advisory | FWD | Jack, Montague, Wise | 2 hr |
| Aug 18, 7:55 AM CDT | Areal Flood Advisory | FWD | Eastland, Stephens | 3 hr |
| Aug 18, 8:18 AM CDT | Areal Flood Advisory | FWD | Jack, Palo Pinto | 3 hr |
| Aug 18, 9:14 AM CDT | Areal Flood Advisory | FWD | Jack, Montague, Wise | 3 hr |
| Aug 18, 9:40 AM CDT | Flash Flood Warning | FWD | Wise | 2 hr |
| Aug 18, 9:55 AM CDT | Flash Flood Warning | FWD | Eastland, Palo Pinto | 3 hr |
| Aug 18, 10:42 AM CDT | Areal Flood Advisory | FWD | Palo Pinto, Parker, Wise | 2 hr |
| Aug 18, 10:49 AM CDT | Areal Flood Advisory | FWD | Wise | 116 min |
| Aug 18, 10:56 AM CDT | Areal Flood Advisory | FWD | Dallas, Denton, Tarrant | 2 hr |
| Aug 18, 11:50 AM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Denton | 3 hr |
| Aug 18, 1:05 PM CDT | Areal Flood Advisory | FWD | Dallas, Denton, Parker, Tarrant, Wise | 115 min |
| Aug 18, 1:56 PM CDT | River Flood Warning | FWD | Hunt | 8 hr |
| Aug 18, 2:57 PM CDT | Special Weather Statement | FWD | Anderson | 33 min |
| Aug 18, 3:51 PM CDT | Special Weather Statement | FWD | Freestone | 39 min |
| Aug 18, 4:26 PM CDT | Flash Flood Warning | FWD | Somervell | 3 hr |
| Aug 18, 5:11 PM CDT | Areal Flood Advisory | FWD | McLennan | 2 hr |
| Aug 18, 6:39 PM CDT | Areal Flood Advisory | FWD | Bosque, Somervell | 3 hr |
Nearby
Flash Flood Watches in Texas, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.